Bilirubin Lowering?

Answer

Bilirubin is the yellow brownish substance that is produced when the liver breaks down. Bilirubin is what causes the faeces to be brown, yellowing of the eyes and skin. Lowering bilirubin by Phototherapy uses lights to eliminate excess bilirubin, Identify the cause of your high bilirubin and Work with your healthcare professional; abstaining from alcohol and tobacco they tend to raise bilirubin.
Q&A Related to "Bilirubin Lowering?"
1. Begin by stopping breastfeeding and supplementing with formula until the bilirubin starts to lower, and then restart breastfeeding. While the baby is on formula, continue to pump
http://www.ehow.com/how_6623659_lower-bilirubin.ht...
The only way to lower bilirubin level is if the doctor gives you medication to do so. This medication is known as Urso. It helps the flow of the bile out of the liver. Bilirubin is
http://answers.ask.com/Health/Other/how_do_i_lower...
Simple....
http://wiki.answers.com/Q/How_do_you_lower_bilirub...
Sometimes, this is just a transient problem which needs nothing done except to increase your daily water intake. You really don't need to do anything about bilirubin in the blood
http://answers.yahoo.com/question/index?qid=201008...
Explore this Topic
In infants, bilirubin is lowered by placing them under a special light source called phototherapy that helps lower bilirubin levels. Untreated high bilirubin ...
The only way a person can lower their bilirubin levels is to use prescribed medicine. A doctor can evaluate you and prescribe the medicines you may need. ...
The only way to lower bilirubin level is if the doctor gives you medication to do so. This medication is known as Urso. It helps the flow of the bile out of the ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com